# SDR UALA2013062604459

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 64,168 hours, 24,255 cycles
- Engine: Iae V2527A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Missing
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK MISSING FROM OXYGEN BOTTLE OVER 1A.  REPLACED OXYGEN MASK ON OXYGEN BOTTLE.
